# SDR REXA2013071201355

- Difficulty date: July 12, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N8923A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7923
- Aircraft time: 20,235 hours, 17,774 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Module
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL STEERING KICKED OFF. R & R HAND CONTROL MODULE IAW AMM 32-51-01.  PERFORMED CALIBRATION CHECK OF STEERING, HAND WHEEL-CONTROL UNIT IAW AMM 32-51-01.  PERFORMED EXTENSIVE TAXI CHECKS UNABLE TO DUPLICATE FAULTS. ACFT OK FOR SERVICE AT THIS TIME.
